# SDR AALA201908169004

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 12,189 hours, 5,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EPSU (10WL) FWD L FAULT (CLASS 1) DURING CIDS TEST. RESET CIDS 1 OPS CHECKED EPSU NO FAULTS NOTED TEST OK PER MM  23-73-00.
